# SDR ALG2003F00014

- Difficulty date: December 15, 2002
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N178AL
- Make and model: Bell 206L-4
- Aircraft serial: 52191
- Engine: Allsn 250C30P
- System (JASC): 3212 · Emergency Flotation Section
- Part: O-Ring
- Condition: Leaking
- Location: Float Bottle
- Part time: 940 hours
- Component: Float Bottle, 407
- Component part number: 206377010
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT PILOT FOUND SUDDEN LEAKAGE OF FLOAT BOTTLE WITH INDICATION THAT INFLATION WOULD NOT BE POSSIBLE IF NOT REPAIRED.  THE MECHANIC REMOVED AND REPLACED THE FILL VALVE O-RING AND SERVICED.  THE FLOAT BOTTLE AND AIRCRAFT WAS RETURNED TO SERVICE.
